# SDR SWAA2022100346745

- Difficulty date: September 14, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOC. STAB STA 129.50 UPPER FLANGE OF FRONT SPAR LT HORIZONTAL STAB 2022-488908 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 200053402 DUE DATE: 13-MAY-23;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[03] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOC. STAB STA 129.50 UPPER FLANGE OF FRONT SPAR LT HORIZONTAL STAB I.A.W B737-700 SRM 55-10-09-2R-5 REPAIR 5 AND EA# 22-155-02886-WIP1. SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOC. STAB STA 129.50 UPPER FLANGE OF FRONT SPAR LT HORIZONTAL STAB I.A.W B737-700 SRM 55-10-09-2R-5 REPAIR 5 AND EA# 22-155-02886-WIP1. SEE INDIVIDUAL SIGN OFF BELOW  RII ACCOMPLISHED
